Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-1 of 1 (Search time: 0.005 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Heegner points and the rank of elliptic curves over large extensions of global fields

Breuer, Florian; Im, Bo-Haeresearcher, CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, v.60, no.3, pp.481 - 490, 2008-06

Discover

Type

rss_1.0 rss_2.0 atom_1.0